# SDR SWAA093232

- Difficulty date: May 12, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 52,914 hours, 45,412 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26066712
- Condition: Blown
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

RT MLG TIRE NR 3 & 4 BLEW ON LANDING.  SUBSEQUENT WHEEL FIRE.  R&R RT MLG TIRES PER MM.
